Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Noticed raised rash on penis. What is causing this? Looking for treatment

Jul 2012
User rating for this question
Very Good
Answered by

Practicing since : 1993
Answered : 1196 Questions
hi, i have a striated raised rash on my penis that shows when i pull my foreskin all the way back. once exposed to the air it disappears in less than an hour or it i sleep naked it is gone in the am. fungus? treatment agen? fungal creams don't clear it. no discharge, pain, redness. just lines on skin that look like this "IIIIIIIII III IIIIIIIIIIIII" help? it is a rash that hides under my foreskin and clears when i expose my penis to the air overnite or sometimes within an hour. would a topical antibiotic clear this up? fungal 2% ketoconazole no help, or other fungal creams didnot clear rash.this rash appears at the circumcision line of my penis where my foreskin folds over or forward. it itches a little if i am outside in high temp. just a touch of my hand on the penis area stops the itching. candida the cause??
Posted Tue, 2 Oct 2012 in Skin Rash
Answered by Dr. Praveen Rodrigues 36 minutes later
Hi there. From your description, yes it does appear to sound like candidal balanitis or perhaps some sort of 'dermograpism'. If it is the latter, an antihistamine say fecxofenadine180mg (common name Telfast180) taken just before bedtime should keep it away for 24 hrs. Do take it for 10 days & see if the rash stays away. If candidiasis, nizoral or other fungal infections should have helped. Perhaps time to go for a systemic antifungal. Please take a one time dose of 200mg fluconazole after 10 days if the antihistamine does not help. Good Luck & do give us a shout to say it has worked ;-) Cheers!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor